A1 Journal article (refereed)
Approximation by mappings with singular Hessian minors (2018)


Liu, Z., Malý, J., & Pakzad, M. R. (2018). Approximation by mappings with singular Hessian minors. Nonlinear Analysis: Theory, Methods and Applications, 176 (2018), 209-225. doi:10.1016/j.na.2018.06.015


JYU authors or editors


Publication details

All authors or editors: Liu, Zhuomin; Malý, Jan; Pakzad, Mohammad Reza

Journal or series: Nonlinear Analysis: Theory, Methods and Applications

ISSN: 0362-546X

Publication year: 2018

Volume: 176

Issue number: 2018

Pages range: 209-225

Publisher: Pergamon Press

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1016/j.na.2018.06.015

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1710.09492


Keywords: functional analysis; partial differential equations

Free keywords: Monge-Ampère equation; nonlinear approximation; Hessian minors


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1


Last updated on 2020-18-10 at 19:45